advertisement
Question
Posted by: Kate | 2011-01-25

No P

Hi Doc.

I have a problem, I have not urinated in 2days, this is my second day.
Yesterday I drank a litre and half water, when I got home I had a big cup of tea and I never urinated once. When I thought about it I never did the Sunday either. Usually when I have something to drink I have to go like 15-30 mins later. My feet and my hands feel swollen but they look fine. Just feels heavy and was throbbing lastnight.
At this point I''m abit worried as this is the first time something like this has happend to me. I am 27yrs old.
One thing I have started taking is Phedra-cut XT but I started taking this a month ago, only on Sat and Sun morning before gym and I only take one.
Coud it be this? and why would it do this now and not all the other times I''ve taken it...
What should I do?
Oh also I was not exercising so I couldnt have sweated it away.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kate
This is worrying and I think you should see your doctor as soon as possible- you may have urine retention (a bladder problem) or your kidneys may not be filtering the urine as it should (this can be checked by a blood test). I don't think one Phedra cut XT could be the cause, especially if you took it a month ago.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-01-25

Hallo Kate
This is worrying and I think you should see your doctor as soon as possible- you may have urine retention (a bladder problem) or your kidneys may not be filtering the urine as it should (this can be checked by a blood test). I don't think one Phedra cut XT could be the cause, especially if you took it a month ago.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement